xenofears wrote:CP didn't you get off the Paxil? Why you keep taking that stuff, don't you hate it?
Maybe you should taper off? I can find out how long the w/d is supposed to last from c/t..
I slept 1 hour two nights ago and 4 last night if it makes you feel any better...
julie1129 wrote:I say doctors should just STOP prescribing medicine for EVERYONE!!! Just stop it!
Is it REALLY doing any good???
It seems like every damn medication out there gives you SOME kind of side effect when you stop it. WTF!
CP, I'd be a fucking MESS right now if I only slept five hours in six days!! A mess!!! I can't handle not sleeping. It screws me up in a way that NOTHING else does.
My only answer is to get your doctor to prescribe you something for sleep. Ha ha ha. Did I just say that? But that's seriously my only solution. Yes, you will get addicted/dependent on it, but at this point, who the fuck cares? You need to be knocked out so your brain can rewire itself and get some rest. I don't know how you've gone THIS long without losing your damn mind!
I've only been on an SSRI once in my life for like six months about four years ago. It did squat, so I just decided to stop taking it one day. I was a novice SSRI user, so I didn't realize you had to taper. I kept wondering why I would get these crazy zaps in my brain and was unable to sleep. I never connected it to the SSRI. But after a week of this, I was fine and back to normal.
Maybe you should try tapering off the Paxil. You know....like every OTHER fucking drug you have to taper off of! Although maybe you're at the tail end of the withdrawals now and it wouldn't be worth going back on.
Yeah, I'm a lot of help. I knew I should've stayed out of this thread!!!!
Maybe you could ask your wife to sucker-punch you again in the face and knock you out???
aussieguy24 wrote:Hey buddy,
Ok so first of all six hours sleep in 5 days is not good. If that was me I would be manic by now. You need to see your doctor about it a.s.a.p.
Also why did you stop your SSRI anti-depressant cold turkey? That's really not a good idea. You need to slow taper down anti-depressants. And if you were having side effects from the Paxil, you can always switch to another SSRI or even an SNRI, MAOI, TCA, or TeCAs. There are many different types of anti-depressants and unfortunately sometimes it can take awhile to find the right one for you.
Go see your doc a.s.a.p buddy!
Users browsing this forum: No registered users and 1 guest